Alert archive / Michigan / Beach Hazards Statements in 2022
Beach Hazards Statement 22, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Aug 28, 2022, 11:20 AM EDT for 6 counties in Michigan. It took effect at Aug 28, 2022, 8:00 PM EDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2022, 11:20 AM EDT (15:20 UTC)
- In effect from
- Aug 28, 2022, 8:00 PM EDT
- Expired
- Aug 31, 2022, 6:00 PM EDT
- In force
- 70 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
600 WHUS43 KGRR 281520 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1120 AM EDT Sun Aug 28 2022 MIZ037-043-050-056-064-071-282330- /O.NEW.KGRR.BH.S.0022.220829T0000Z-220830T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1120 AM EDT Sun Aug 28 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 8 PM EDT this evening through Monday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds will continue to increase from the south as the day continues. South sides of piers will be especially dangerous. This includes but is not limited to the South beach and South haven, Grand Haven State Park and Pere Marquette Park in Muskegon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
14 follow-up statements
852 WHUS43 KGRR 281945 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 345 PM EDT Sun Aug 28 2022 MIZ037-043-050-056-064-071-290345- /O.CON.KGRR.BH.S.0022.220829T0000Z-220830T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 345 PM EDT Sun Aug 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 8 PM EDT this evening through Monday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds will continue to increase from the south as the day continues. South sides of piers will be especially dangerous. This includes but is not limited to the South beach and South Haven, Grand Haven State Park and Pere Marquette Park in Muskegon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
052 WHUS43 KGRR 290208 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1008 PM EDT Sun Aug 28 2022 MIZ037-043-050-056-064-071-291015- /O.CON.KGRR.BH.S.0022.000000T0000Z-220830T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1008 PM EDT Sun Aug 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 8 PM EDT this evening through Monday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...South sides of piers will be especially dangerous. This includes but is not limited to South Haven, Grand Haven State Park and Pere Marquette Park in Muskegon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
943 WHUS43 KGRR 290726 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 326 AM EDT Mon Aug 29 2022 MIZ037-043-050-056-064-071-291530- /O.CON.KGRR.BH.S.0022.000000T0000Z-220830T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 326 AM EDT Mon Aug 29 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...The south sides of piers will be especially dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
718 WHUS43 KGRR 291559 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1159 AM EDT Mon Aug 29 2022 MIZ037-043-050-056-064-071-300000- /O.CON.KGRR.BH.S.0022.000000T0000Z-220830T0300Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1159 AM EDT Mon Aug 29 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS...The south sides of piers will be especially dangerous. This includes South Beach in South Haven, Grand Haven State Park, and Pere Marquette Park in Muskegon. Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
279 WHUS43 KGRR 292007 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 407 PM EDT Mon Aug 29 2022 MIZ037-043-050-056-064-071-300415- /O.EXT.KGRR.BH.S.0022.000000T0000Z-220831T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 407 PM EDT Mon Aug 29 2022 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Southwest winds of 15 to 25 mph will become west-northwest for Tuesday. Waves of 3 to 6 feet will continue. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
893 WHUS43 KGRR 300328 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1128 PM EDT Mon Aug 29 2022 MIZ037-043-050-056-064-071-301130- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1128 PM EDT Mon Aug 29 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Southwest winds of 15 to 25 mph will shift to the northwest tonight and for Tuesday. Waves of 3 to 6 feet are expected. Hazardous conditions will persist through Tuesday for swimmers due to dangerous waves an currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ DUKE
451 WHUS43 KGRR 300743 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 343 AM EDT Tue Aug 30 2022 MIZ037-043-050-056-064-071-301545- /O.EXT.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 343 AM EDT Tue Aug 30 2022 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Wednesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
441 WHUS43 KGRR 301508 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1108 AM EDT Tue Aug 30 2022 MIZ037-043-050-056-064-071-302315- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1108 AM EDT Tue Aug 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Wednesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
402 WHUS43 KGRR 301952 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 352 PM EDT Tue Aug 30 2022 MIZ037-043-050-056-064-071-310400- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 352 PM EDT Tue Aug 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Wednesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
769 WHUS43 KGRR 310154 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 954 PM EDT Tue Aug 30 2022 MIZ037-043-050-056-064-071-311000- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 954 PM EDT Tue Aug 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through Wednesday afternoon. * IMPACTS...Northwest winds of 10 to 20 mph with gusts to 25 mph will continue both the remainder of tonight and on Wednesday. Waves will remain in the 3 to 5 foot range much of the time. Dangerous waves and currents can be expected by swimmers through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
956 WHUS43 KGRR 310741 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 341 AM EDT Wed Aug 31 2022 MIZ037-043-050-056-064-071-311545- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 341 AM EDT Wed Aug 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
902 WHUS43 KGRR 311456 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1056 AM EDT Wed Aug 31 2022 MIZ037-043-050-056-064-071-312200- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1056 AM EDT Wed Aug 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
944 WHUS43 KGRR 311942 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 342 PM EDT Wed Aug 31 2022 MIZ037-043-050-056-064-071-312200- /O.CON.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 342 PM EDT Wed Aug 31 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
764 WHUS43 KGRR 312152 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 552 PM EDT Wed Aug 31 2022 MIZ037-043-050-056-064-071-312300- /O.EXP.KGRR.BH.S.0022.000000T0000Z-220831T2200Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 552 PM EDT Wed Aug 31 2022 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 6 PM EDT THIS EVENING... The wave heights have fallen to under 3 feet at the buoys. The waves will continue to subside through the evening. As a result the Beach Hazards Statement will be allowed to expire at 6 pm. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 28, 7:29 AM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 28, 7:29 AM EDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 729 AM EDT Sun Aug 28 2022 LATEST UPDATE... Aviation .DISCUSSION...(Today through next Saturday) Issued at 322 AM EDT Sun Aug 28 2022 The weather will become muggy today as moisture surges northward through the cwa. Dewpoints, currently in the upper 50s, will rise to around 70 this afternoon. At the same time, a short wave to the west will move across Lake Michigan late in the day. CAMs suggest scattered convection will develop, though the scope may be limited as SBCAPE isn't much more than 500 j/kg. However, bulk shear increases to 35 knots, especially over the southwest cwa, so storms that develop may become strong in that area. Heavy rain will remain a threat through Monday night as precipitable water values rise to over 2 inches. HREF local probability matched mean shows a stripe of enhanced qpf from Alma southwest to Kalamazoo by 12z Monday. A deep upper trough will move east and push a cold front across the cwa Monday night. ECMWF/GFS show this trough taking on a bit of a negative tilt with time and would imply an increased heavy rain threat. WPC continues to keep the cwa in a marginal risk for excessive rain during this time. Given the moisture, lift from both the short wave and approaching cold front, and instability, Monday afternoon and evening will be a favored time for storms. Higher shear values arrive late in the period at a time that we normally see instability decrease, so it's questionable as to how strong these storms will be be. There's likely a window during the evening when the shear is beginning to increase and the instability hasn't totally faded when a few stronger storms may develop. The cold front will move though late Monday night and take the precipitation with it. Tuesday will be cooler and less humid and that trend will continue through mid week. Temperatures will begin to warm again by the end of the week as the high over the Great Lakes moves east and south flow strengthens. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 724 AM EDT Sun Aug 28 2022 Moisture will be on the increase through the day...however only VFR clouds are predicted. A few thunderstorms may start to develop later in the afternoon with the risk increasing tonight. We featured a VCTS window in the TAFs for a few hours to start the night. The atmosphere remains unstable through the night...so there is some potential for the risk for storms to persist. As the atmosphere moistens up tonight...any storms that are around could send conditions down IFR and lower. We will need to monitor the low level wind shear potential tonight as the winds start to increase. && .MARINE... Issued at 322 AM EDT Sun Aug 28 2022 South flow will strengthen today and waves will increase from 1 to 3 feet building to 2 to 4 feet. The FV3 guidance is the most aggressive with the winds. Given that winds will be mainly from the southeast today, we'll hold off on headlines for now. Winds are expected to back to the southwest tonight bringing higher waves closer to shore and at some point after midnight we may need a Small Craft Advisory/Beach Hazards statement. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && DISCUSSION...04 AVIATION...MJS MARINE...04
Hazardous weather outlook, Aug 28, 3:44 AM EDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 344 AM EDT Sun Aug 28 2022 MIZ037>040-043>046-050>052-056>059-064>067-071>074-290745- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 344 AM EDT Sun Aug 28 2022 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Thunderstorms are possible this afternoon and tonight. A few of the storms could be strong to severe with strong winds the main threat. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday and Monday night. A few of the storms could be strong to severe with strong winds the main threat. Locally heavy rainfall is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-290745- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 344 AM EDT Sun Aug 28 2022 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Wind and waves will be hazardous to small craft late tonight. Thunderstorms are also possible this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Wind and waves will be hazardous to small craft Monday through Tuesday. Thunderstorms will also be possible Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:25 AM EDT | Small Craft Advisory | GRR | 3 days | |
| Aug 28, 3:19 PM EDT | Special Weather Statement | GRR | Mecosta | 56 min |
| Aug 28, 3:35 PM EDT | Special Weather Statement | GRR | Kent | 40 min |
| Aug 28, 4:54 PM EDT | Special Weather Statement | GRR | Clare | 66 min |
| Aug 28, 7:19 PM EDT | Special Marine Warning | GRR | 116 min |
Nearby
Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.